# SDR CA150811012

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 9,751 hours
- Engine: Ge CT78A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Float
- Part number: 9225012801101
- Condition: Ruptured
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE HAD 5 INSTANCES OF AFT FLOTATION BAGS RUPTURING DURING ANNUAL FUNCTIONAL TESTING.  DURING THE TEST THE FLOAT IS INFLATED TO 3.5 PSI AND IT IS DURING THIS TEST STAGE THAT THE FLOATS ARE RUPTURING. THIS RENDERS THE FLOAT BAGS AS SCRAP AND ARE NOT REPAIRABLE.  IT IS NOT KNOWN HOW LONG THESE FLOATS SHOULD LAST IN SERVICE, BUT ALL INDICATIONS ARE THAT THE RATE OF FAILURES IS EXTREME.  SO FAR THERE IS NO CORRELATION BETWEEN THE FAILURES AND THE AGE OF THE FLOATS AS THERE HAVE BEEN FAILURES AT THE 1 YEAR MARK, WHILE OTHERS HAVE PASSED AND ARE 10 YEARS OLD.  THE FORWARD AND SPONSON FLOATS ARE NOT EXPERIENCING THESE FAILURES DURING THE SAME TESTING.
